Generalized principal series representations of SL(1+n,C)

Anthony H. Dooley, Genkai Zhang

Research output: Contribution to journalArticle

4 Citations (Scopus)
Original languageEnglish
Pages (from-to)2779-2788
JournalProceedings of the American Mathematical Society
Volume125
Issue number9
DOIs
Publication statusPublished - 1997

Cite this

Generalized principal series representations of SL(1+n,C). / Dooley, Anthony H.; Zhang, Genkai.

In: Proceedings of the American Mathematical Society, Vol. 125, No. 9, 1997, p. 2779-2788.

Research output: Contribution to journalArticle

Dooley, Anthony H. ; Zhang, Genkai. / Generalized principal series representations of SL(1+n,C). In: Proceedings of the American Mathematical Society. 1997 ; Vol. 125, No. 9. pp. 2779-2788.
@article{9140a45b1e974b9487b77f328eccea9c,
title = "Generalized principal series representations of SL(1+n,C)",
author = "Dooley, {Anthony H.} and Genkai Zhang",
year = "1997",
doi = "10.1090/S0002-9939-97-03877-X",
language = "English",
volume = "125",
pages = "2779--2788",
journal = "Proceedings of the American Mathematical Society",
issn = "0002-9939",
publisher = "American Mathematical Society",
number = "9",

}

TY - JOUR

T1 - Generalized principal series representations of SL(1+n,C)

AU - Dooley, Anthony H.

AU - Zhang, Genkai

PY - 1997

Y1 - 1997

UR - http://dx.doi.org/http://dx.doi.org/10.1090/S0002-9939-97-03877-X

U2 - 10.1090/S0002-9939-97-03877-X

DO - 10.1090/S0002-9939-97-03877-X

M3 - Article

VL - 125

SP - 2779

EP - 2788

JO - Proceedings of the American Mathematical Society

JF - Proceedings of the American Mathematical Society

SN - 0002-9939

IS - 9

ER -